Sh:1007

Bib entry
@article{Sh:1007,
 author = {Chernikov, Artem and Kaplan, Itay and Shelah, Saharon},
 title = {{On non-forking spectra}},
 journal = {J. Eur. Math. Soc. (JEMS)},
 fjournal = {Journal of the European Mathematical Society (JEMS)},
 volume = {18},
 number = {12},
 year = {2016},
 pages = {2821--2848},
 issn = {1435-9855},
 mrnumber = {3574578},
 mrreviewer = {Sebastien Vasey},
 mrclass = {03C45 (03C55 03C95)},
 doi = {10.4171/JEMS/654},
 note = {\href{https://arxiv.org/abs/1205.3101}{arXiv: 1205.3101}},
 arxiv_number = {1205.3101}
}